# SDR ASAA2019042322999

- Difficulty date: April 22, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 46,922 hours, 14,053 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL, EXTINGUISHES ON RESET. GROUNDED - YES. PERFORMED PTC BITE TEST. L/H PACK TCV SHOWED. PERFORMED PTC BITE TEST. NO FAULTS. INTERMITTENT FAULT. REF B737-800 FIM 21-62 TASK 830. RAN L/H PACK FOR 10 MIN AND NO FAULTS.
